Quasi-probability distributions for arbitrary spin-j particles

Ramachandran, G. and Usha Devi, A. R. and Devi, P. and Sirsi, S. (1996) Quasi-probability distributions for arbitrary spin-j particles. Foundations of Physics, 26 (3). pp. 401-412.

[img] Text
Restricted to Registered users only

Download (385kB) | Request a copy
Official URL: https://doi.org/10.1007/BF02069479


Quasi-probability distribution functions f(WW)(j),f(MH)(J) for quantum spin-j systems are derived based on the Wigner-Weyl, Margenau-Hill approaches. A probability distribution f(sph)(j) which is nonzero only on the surface of the sphere of radius root j(j + 1) is obtained by expressing the characteristic function in terms of the spherical moments. It is shown that the Wigner-Weyl distribution function turns out to be a distribution over the sphere in the classical limit.

Item Type: Article
Subjects: D Physical Science > Physics
Divisions: Department of > Physics
Depositing User: Users 23 not found.
Date Deposited: 23 May 2021 04:40
Last Modified: 27 May 2022 06:25
URI: http://eprints.uni-mysore.ac.in/id/eprint/16572

Actions (login required)

View Item View Item